# SDR CALA2024061001745

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 47,172 hours, 16,588 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Switch
- Part number: M88051008
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALTITUDE WAS  SLOWLY RISING BUT NEVER EXCEEDED 10000 BITE OF DCPC SHOWED NO FAULTS. PERFORMED PRESSURIZATION CHECK PHASE 1 UP TO 4 PSI IAW AMM 21-00-05-780-801. AIRPLANE PRESSURIZED NORMALLY AND NO LEAKS WERE FOUND,  NO FAULTS ON PSEU BITE. OK PER TASK 52-71-42-710-801.
